STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT #2 9MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Catalog Number |
5531G209 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate the devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other events for the reported lot.It was noted that the device is not available for evaluation.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
It was reported that, during a tka, when a surgeon opened the inner blister pack, he found a locking wire popped to outside from the pe insert.A spare was used instead.